# SDR ASAA0853923

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,524 hours, 1,680 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 9398D
- Condition: Faulted
- Location: Window Heat
- Part time: 5,524 hours, 1,680 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE RIGHT SIDE WINDOW OVERHEAT LIGHT CAME ON FOLLOWED QRH PROCEDURE AND OVERHEAT LIGHT CAME BACK ON BITE CHECKED WHCU CURRENT BIT PASSED.  RT SIDE WHCU LOGGED SENSOR FAULT FOR PAST 7 LEGS.  MEASURED RESISTANCE OF SENSOR REF MM 30 41 21 760 801 PRIMARY 320 OHM SPARE 317 OHM WITH IN LIMITS.  ALSO MEASURED WINDOW HEAT FILM REF MM 30 41 21 CHECKED NORMAL.  WINDOW HARNESS CHECKED NO FAULT NOTED.  DUE TO HISTORY REMOVED AND REPLACED RT SIDE WHCU REF MM 30 41 11.  OPS NORMAL, PART VERIFIED WITH SEAMC ROB.
